On the distribution of $({Cn\atop Dn})$ modulo $p$

Volume 127 / 2007

Yossi Moshe Acta Arithmetica 127 (2007), 249-271 MSC: Primary 11B50, 11B65, 05A10; Secondary 11K99. DOI: 10.4064/aa127-3-4

Authors

  • Yossi MosheEinstein Institute of Mathematics
    Edmond J. Safra Campus, Givat Ram
    The Hebrew University of Jerusalem
    Jerusalem, 91904, Israel
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image